# SDR HNAA2012030700663

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,843 hours, 74,622 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER INBD SIDE SKIN IS CRACKED 1 INCH FORWARD OF NR1 NACELLE FRONT WING SPAR, LOWER FLANGE.  REMOVED RIVETS AT CRACK LOCATION,  FOR FURTHER INSPECTION. COMPLIED WITH DYE PEN INSPECTION IAW RD8-54-1557.  NO CRACKS FOUND.  REPAIRED DAMAGE IAW EO8-54-12-0077 AND RD8-54-1557.
